Values of Nondifferentiable Vector Measure Games
We introduce ideas and methods from distribution theory into value theory. This novel approach enables us to construct new diagonal formulas for the Mertens value and the Neyman value on a large space of non-differentiable games. This in turn enables us to give an affirmative answer to the question, first posed by Neyman, whether the Mertens value and the Neyman value coincide “modulo Banach limits”? The solution is an intermediate result towards a characterization of values of norm 1 of vector measure games with bounded variation.
|Date of creation:||Mar 2012|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.ratio.huji.ac.il/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mertens, J F, 1988.
"The Shapley Value in the Non Differentiable Case,"
International Journal of Game Theory,
Springer, vol. 17(1), pages 1-65.
- Abraham Neyman & Rann Smorodinsky, 2003. "Asymptotic Values of Vector Measure Games," Discussion Paper Series dp344, The Federmann Center for the Study of Rationality, the Hebrew University, Jerusalem.
When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp602. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama)
If references are entirely missing, you can add them using this form.